


default search action
BibTeX record journals/jcam/CrippsHZ10
@article{DBLP:journals/jcam/CrippsHZ10, author = {Robert J. Cripps and M. Z. Hussain and S. Zhu}, title = {Smooth polynomial approximation of spiral arcs}, journal = {J. Comput. Appl. Math.}, volume = {233}, number = {9}, pages = {2227--2234}, year = {2010}, url = {https://doi.org/10.1016/j.cam.2009.10.008}, doi = {10.1016/J.CAM.2009.10.008}, timestamp = {Tue, 16 Feb 2021 08:56:07 +0100}, biburl = {https://dblp.org/rec/journals/jcam/CrippsHZ10.bib}, bibsource = {dblp computer science bibliography, https://dblp.org} }

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.